# SDR R61A201612210034

- Difficulty date: December 21, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT MIDDLE SEAL REST IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR CUT OUT MIDDLE SEAL REST IAW SRM 51-41-01.  PN 170-66804-401, SEAL REST.
